# SDR REXA2016100401917

- Difficulty date: October 4, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3520571
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR THRESHOLD HAS CRACKED HINGE.  REMOVED AND REPLACED CARGO DOOR THRESHOLD HINGE IAW SRM 51-42-11 TOPCOATED IAW SRM 51-25-16.
